# SDR ASAA0853319

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 3,868 hours, 1,177 cycles
- Engine: Ge CFM567B24
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G7404124
- Part serial: 7358
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 3,868 hours, 1,177 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 HF LIGHT ILLUMINATED ON CAPTAIN`S RADIO SELECT TUNE PANEL REGARDLESS OF WHICH RADIO IS SELECTED REMOVED AND REPLACED NR1 HF VHF COMM FRQ TUNING PANEL NR1 COMM OPS CK GOOD REF MM 23 11 01.
